University of Surrey

Test tubes in the lab Research in the ATI Dance Research

THE ASYMPTOTIC DISTRIBUTION OF THE LIML ESTIMATOR IN A PARTIALLY IDENTIFIED STRUCTURAL EQUATION

Forchini, G (2010) THE ASYMPTOTIC DISTRIBUTION OF THE LIML ESTIMATOR IN A PARTIALLY IDENTIFIED STRUCTURAL EQUATION ECONOMETRIC THEORY, 26 (3). 917 - 930. ISSN 0266-4666

[img]
Preview
PDF
LIML-PIM-WP-version-26-02-2008.pdf - Accepted Version
Available under License : See the attached licence file.

Download (471Kb)
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf

Download (32Kb)
Item Type: Article
Additional Information: Copyright 2010 Cambridge University Press. Reprinted with permission.
Uncontrolled Keywords: Social Sciences, Science & Technology, Physical Sciences, Economics, Mathematics, Interdisciplinary Applications, Social Sciences, Mathematical Methods, Statistics & Probability, Business & Economics, Mathematics, Mathematical Methods In Social Sciences, WEAK INSTRUMENTS, COEFFICIENTS, VARIABLES, GMM
Related URLs:
Divisions: Faculty of Business, Economics and Law > Economics
Depositing User: Symplectic Elements
Date Deposited: 03 May 2012 12:31
Last Modified: 23 Sep 2013 19:22
URI: http://epubs.surrey.ac.uk/id/eprint/430829

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800